# SDR UALA2013052803674

- Difficulty date: May 24, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N475UA
- Make and model: Airbus A320-232
- Aircraft serial: 1495
- Aircraft time: 39,402 hours, 17,150 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SPSA3201022
- Part serial: 384
- Condition: Leaking
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERY LOUD WIND NOISE ON RT SIDE AFT WINDOW.    EXTERNAL SEAL AFT EDGE COMING OFF.  REPLACED NR 3 RT FIXED WINDOW, OP'S TEST ANTI-ICING AND DEFOGGING, TESTED GOOD.
